# SDR UPS405318

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN FOR C-CHECK AMS MAINTENANCE REPORTED, FLOORBEAM UPPER CHORD CORRODED AT BS 1580 LBL 0.  REMOVED AND REPLACED FLOORBEAM IAW SRM 51-40-04.
